Aa
A
A
A
Close
Orthopedics Community
12.7k Members
Avatar universal

I have a very painful/sore spot months after a Synvisc shot... Is this normal?

I am 16 and had 3 Synvisc shots at the beginning of the year in 2015 and I had very high hopes that the shots would help. I had a knee injury and they were supposed to make the pain go away. Everyone I know that have had the shots day they worked like a dream and were amazing. I did not have the same results. I still have the exact same amount of pain and what feels like a sore/painful spot where the shots were given. My first shot felt like a simple, nearly painless shot. The next two shots were given by a different doctor and hurt VERY badly. Is the sore spot normal almost 3 months later?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Tips and moves to ease backaches
How to bounce back fast from an ankle sprain - and stay pain free.
Patellofemoral pain and what to do about it.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.